nanners94

266d

Hi! so I have both GERD and bipolar disorder. I'm currently taking lamictal to manage my bipolar symptoms and my GERD seems to be acting up- stomach pain and radiating pain to my jaw and head. anyone else experience this? how did your doctor help manage your symptoms? increase dose of stomach meds perhaps? Lamictal really works for me so I'd rather stay on it if I can.

Sucralfate

Lamotrigine

View all
  • CoffeeAndDogs

    266d

    I recently started Lamictal and have GERD. Did not experience these symptoms. May be unrelated. Could be hard on the stomach. Maybe try rx Sucralfate/ Carafate to coat the stomach prior to taking Lamictal. And taking Lamictal with food.

    • nanners94

      266d

      thank you! I am actually prescribed that, so I'll try it!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.